How to stop withdrawal systems from taking Effexor 225 mgI had a hysterectomy in May 2011 and a few months after that it put me into a 'surgical menopause. I was put on Effexor 75mg then after awhile, it went to 150mg then to 225mg. I've taken that for over a year but now I feel I'm doing better,so I stopped taking it. I tried that about 2 weeks ago and ended up sick to my stomach and nausea for over a week so I went back on it. I quit taking it again when I was home over the weekend, the first 2 days wasn't that bad, but for 2 or 3 days I have been sick to my stomach, I start sweating real bad,all I want to do is lay down. If I eat,it comes back up within an hour. I don't want to go back on it. Any sugestions that would help me would be greatly appreciated. I agree that this medicine should not be given to anybody because it rules your life, whether or on it or trying to get off it. If you plan on during, count me in.
vgrant on 2014-05-02
1. Nux Vomica-200 (200c) 6 pills twice a day
2. Natrum Phos-6x 3 pallets twice a day
Pl keep 30-40 minutes gap between 1 and 2
shouse_nsk 8 years ago
Nux vomica pulls excess of drugs and other things out of the body.
You are doing good actually on stopping. There are forums where people
talk about how they are coping withdrawing from this drug.
♡ simone717 8 years ago
vgrant 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.